Items for Mathematics in 2017

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Number of items: 76.

Article

Agaba, G O, Kyrychko, Y N and Blyuss, K B (2017) Dynamics of vaccination in a time-delayed epidemic model with awareness. Mathematical Biosciences, 294. pp. 92-99. ISSN 0025-5564

Agaba, G O, Kyrychko, Y N and Blyuss, K B (2017) Mathematical model for the impact of awareness on the dynamics of infectious diseases. Mathematical Biosciences, 286. pp. 22-30. ISSN 0025-5564

Agaba, G O, Kyrychko, Y N and Blyuss, K B (2017) Time-delayed SIS epidemic model with population awareness. Ecological Complexity, 31. pp. 50-56. ISSN 1476-945X

Ahlfeld, R, Montomoli, F, Scalas, E and Shahpar, S (2017) Uncertainty quantification for fat-tailed probability distributions in aircraft engine simulations. Journal of Propulsion and Power, 33 (4). pp. 881-890. ISSN 0748-4658

Alicandro, Roberto, Lazzaroni, Giuliano and Palombaro, Mariapia (2017) On the effect of interactions beyond nearest neighbours on non-convex lattice systems. Calculus of Variations and Partial Differential Equations, 56 (2). a42. ISSN 0944-2669

Artina, Marco, Cagnetti, Filippo, Fornasier, Massimo and Solombrino, Francesco (2017) Linearly constrained evolutions of critical points and an application to cohesive fractures. Mathematical Models and Methods in Applied Sciences, 27 (2). pp. 231-290. ISSN 0218-2025

Awonusika, Richard Olu and Taheri, Ali (2017) On Gegenbauer polynomials and coefficients cℓj(ν) (1≤j≤ℓ, ν>−1/2). Results in Mathematics, 72 (3). pp. 1359-1367. ISSN 1422-6383

Awonusika, Richard Olu and Taheri, Ali (2017) On Jacobi polynomials (P (α,β) k : α, β > −1) and Maclaurin spectral functions on rank one symmetric spaces. Journal of Analysis, 25 (1). pp. 139-166. ISSN 0971-3611

Barrett, John W, Deckelnick, Klaus and Styles, Vanessa (2017) Numerical analysis for a system coupling curve evolution to reaction-diffusion on the curve. SIAM Journal on Numerical Analysis (SINUM), 55 (2). pp. 1080-1100. ISSN 0036-1429

Bauer, Larissa, Bassett, Jason, Hoevel, Philipp, Kyrychko, Yuliya and Blyuss, Konstantin (2017) Chimera states in multi-strain epidemic models with temporary immunity. Chaos, 27 (11). p. 114317. ISSN 1054-1500

Bierkens, Joris and Duncan, Andrew (2017) Limit theorems for the zig-zag process. Advances in Applied Probability, 49 (03). pp. 791-825. ISSN 0001-8678

Birmpa, P, Dirr, N and Tsagkarogiannis, D (2017) Large deviations for the macroscopic motion of an interface. Journal of Statistical Physics, 166 (5). pp. 1163-1192. ISSN 0022-4715

Broutin, Nicolas and Wang, Minmin (2017) Cutting down p-trees and inhomogeneous continuum random trees. Bernoulli, 23 (4A). pp. 2380-2433. ISSN 1350-7265

Broutin, Nicolas and Wang, Minmin (2017) Reversing the cut tree of the Brownian continuum random tree. Electronic Journal of Probability, 22 (80). pp. 1-23. ISSN 1083-6489

Cagnetti, Filippo, Colombo, Maria, De Philippis, Guido and Maggi, Francesco (2017) Essential connectedness and the rigidity problem for Gaussian symmetrization. Journal of the European Mathematical Society, 19 (2). pp. 395-439. ISSN 1435-9855

Chlebík, Miroslav (2017) Going beyond variation of sets. Nonlinear Analysis: Theory, Methods and Applications, 153. pp. 230-242. ISSN 0362-546X

Cébron, Guillaume, Dahlqvist, Antoine and Gabriel, Franck (2017) The generalized master fields. Journal of Geometry and Physics, 119. 34 - 53. ISSN 0393-0440

Dahlqvist, Antoine (2017) Integration formulas for Brownian motion on classical compact Lie groups. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 53 (4). pp. 1971-1990. ISSN 0246-0203

Day, Stuart and Taheri, Ali (2017) A class of extremising sphere-valued maps with inherent maximal tori symmetries in SO(n). Boundary Value Problems, 2017 (187). ISSN 1687-2770

Day, Stuart and Taheri, Ali (2017) A formulation of the Jacobi coefficients clj(a,b)via Bell polynomials. Advances in Operator Theory, 2 (4). pp. 506-515. ISSN 2538-225X

Deano, Alfredo and Simm, Nicholas (2017) On the probability of positive-definiteness in the gGUE via semi-classical Laguerre polynomials. Journal of Approximation Theory, 220. pp. 44-59. ISSN 0021-9045

Degond, Pierre, Frouvelle, Amic and Merino-Aceituno, Sara (2017) A new flocking model through body attitude coordination. Mathematical Models and Methods in Applied Sciences, 27 (06). pp. 1005-1049. ISSN 0218-2025

Degond, Pierre, Liu, Jian-Guo, Merino-Aceituno, Sara and Tardiveau, Thomas (2017) Continuum dynamics of the intention field under weakly cohesive social interaction. Mathematical Models and Methods in Applied Sciences, 27 (01). pp. 159-182. ISSN 0218-2025

Duquesne, Thomas and Wang, Minmin (2017) Decomposition of Lévy trees along their diameter. Annales de l’Institut Henri Poincaré - Probabilités et Statistiques, 53 (2). pp. 539-593. ISSN 0246-0203

Düring, Bertram, Jüngel, Ansgar and Trussardi, Lara (2017) A kinetic equation for economic value estimation with irrationality and herding. Kinetic and Related Models, 10 (1). pp. 239-261. ISSN 1937-5093

Elliott, Charles M, Ranner, Thomas and Venkataraman, Chandrasekhar (2017) Coupled bulk-surface free boundary problems arising from a mathematical model of receptor-ligand dynamics. SIAM Journal on Mathematical Analysis, 49 (1). pp. 360-397. ISSN 0036-1410

Fanzon, Silvio and Palombaro, Mariapia (2017) Optimal lower exponent for the higher gradient integrability of solutions to two-phase elliptic equations in two dimensions. Calculus of Variations and Partial Differential Equations, 56 (137). ISSN 0944-2669

Fefferman, Charles L, McCormick, David S, Robinson, James C and Rodrigo, Jose L (2017) Local existence for the non-resistive MHD equations in nearly optimal Sobolev spaces. Archive for Rational Mechanics and Analysis, 223 (2). pp. 677-691. ISSN 0003-9527

Feng, Xiaobing and Jensen, Max (2017) Convergent semi-Lagrangian methods for the Monge-Ampère equation on unstructured grids. SIAM Journal on Numerical Analysis, 55 (2). pp. 691-712. ISSN 0036-1429

Frittelli, Massimo, Madzvamuse, Anotida, Sgura, Ivonne and Venkataraman, Chandrasekhar (2017) Lumped finite elements for reaction–cross-diffusion systems on stationary surfaces. Computers & Mathematics with Applications, 74 (12). pp. 3008-3023. ISSN 0898-1221

Giesl, Peter and McMichen, James (2017) Determination of the basin of attraction of a periodic orbit in two dimensions using meshless collocation. Journal of Computational Dynamics, 3 (2). pp. 191-210. ISSN 2158-2491

Guo, Zhenyu, Melgaard, Michael and Zou, Wenming (2017) Schrödinger equations with magnetic fields and Hardy-Sobolev critical exponents. Electronic Journal of Differential Equations, 2017 (199). pp. 1-18. ISSN 1072-6691

Jensen, Max (2017) L²(H¹γ) finite element convergence for degenerate isotropic Hamilton–Jacobi–Bellman equations. IMA Journal of Numerical Analysis, 37 (3). pp. 1300-1316. ISSN 0272-4979

Kabluchko, Zakhar, Vysotsky, Vladislav and Zaporozhets, Dmitry (2017) Convex hulls of random walks, hyperplane arrangements, and Weyl chambers. Geometric and Functional Analysis, 27 (4). pp. 880-918. ISSN 1016-443X

Kabluchko, Zakhar, Vysotsky, Vladislav and Zaporozhets, Dmitry (2017) Convex hulls of random walks: expected number of faces and face probabilities. Advances in Mathematics, 320. pp. 595-629. ISSN 0001-8708

Kasprzak, Mikołaj J, Duncan, Andrew B and Vollmer, Sebastian J (2017) Note on A. Barbour’s paper on Stein’s method for diffusion approximations. Electronic Communications in Probability, 22 (3). pp. 1-8. ISSN 1083-589X

Koumatos, K and Muehlemann, A (2017) A theoretical investigation of orientation relationships and transformation strains in steels. Acta Crystallographica Section A: Foundations and Advances, A73. pp. 115-123. ISSN 2053-2733

Kungsman, J and Melgaard, Michael (2017) Poisson wave trace formula for perturbed Dirac operators. Journal of Operator Theory, 77 (1). pp. 133-147. ISSN 1841-7744

Langer, Matthias and Strauss, Michael (2017) Spectral properties of unbounded JJ-self-adjoint block operator matrices. Journal of Spectral Theory, 7 (1). pp. 137-190. ISSN 1664-039X

Leonenko, Nikolai, Scalas, Enrico and Trinh, Mailan (2017) The fractional non-homogeneous Poisson process. Statistics and Probability Letters, 120. pp. 147-156. ISSN 0167-7152

Neofytou, G, Kyrychko, Y N and Blyuss, K B (2017) Time-delayed model of RNA interference. Ecological Complexity, 30. pp. 11-25. ISSN 1476-945X

Nolan, Samuel and Haine, Simon (2017) Quantum Fisher information as a predictor of decoherence in the preparation of spin-cat states for quantum metrology. Physical Review A, 95 (4). 043642. ISSN 2469-9926

Peters, L, Tunesi, J, Pasquazi, A and Peccianti, M (2017) Optical pump rectification emission: route to terahertz free-standing surface potential diagnostics. Scientific Reports, 7. p. 9805. ISSN 2045-2322

Rahman, Bootan, Blyuss, Konstantin and Kyrychko, Yuliya (2017) Aging transition in systems of oscillators with global distributed-delay coupling. Physical Review E, 96 (3). ISSN 2470-0045

Richardson, G, Please, C and Styles, V (2017) Derivation and solution of effective-medium equations for bulk heterojunction organic solar cells. European Journal of Applied Mathematics, 28 (6). pp. 973-1014. ISSN 0956-7925

Sarfaraz, Wakil and Madzvamuse, Anotida (2017) Classification of parameter spaces for a reaction-diffusion model on stationary domains. Chaos, Solitons & Fractals, 103. pp. 33-51. ISSN 0960-0779

Scalas, Enrico (2017) Continuous-time statistics and generalized relaxation equations. European Physical Journal B: Condensed Matter and Complex Systems, 90 (11). p. 209. ISSN 1434-6028

Scalas, Enrico, Rapallo, Fabio and Radivojević, Tijana (2017) Low-traffic limit and first-passage times for a simple model of the continuous double auction. Physica A: Statistical Mechanics and its Applications, 485. pp. 61-72. ISSN 0378-4371

Simm, N J (2017) Central limit theorems for the real eigenvalues of large Gaussian random matrices. Random Matrices: Theory and Applications, 6. ISSN 2010-3263

Simm, Nick (2017) On the real spectrum of a product of Gaussian matrices. Electronic Communications in Probability, 22 (41). pp. 1-11. ISSN 1083-589X

Szigeti, Stuart, Lewis-Swan, Robert and Haine, Simon (2017) Pumped-Up SU(1,1) interferometry. Physical Review Letters, 118 (15). p. 150401. ISSN 0031-9007

Tee, Philip, Wakeman, Ian, Parisis, George, Dawes, Jonathan and Kiss, István Z (2017) Constraints and entropy in a model of network evolution. European Physical Journal B: Condensed Matter and Complex Systems, 90. p. 226. ISSN 1434-6028

Tsourtis, Anastasios, Harmandaris, Vagelis and Tsagkarogiannis, Dimitrios (2017) Parameterization of coarse-grained molecular interactions through potential of mean force calculations and cluster expansion techniques. Entropy, 19 (8). ISSN 1099-4300

Tuncer, Necibe and Madzvamuse, Anotida (2017) Projected finite elements for systems of reaction-diffusion equations on closed evolving spheroidal surfaces. Communications in Computational Physics, 21 (3). pp. 718-747. ISSN 1815-2406

Yang, F W, Goodyer, C E, Hubbard, M E and Jimack, P K (2017) An optimally efficient technique for the solution of systems of nonlinear parabolic partial differential equations. Advances in Engineering Software, 103. pp. 65-84. ISSN 0965-9978

Yang, Feng Wei, Venkataraman, Chandrasekhar, Styles, Vanessa and Madzvamuse, Anotida (2017) A robust and efficient adaptive multigrid solver for the optimal control of phase field formulations of geometric evolution laws. Communications in Computational Physics, 21 (1). pp. 65-92. ISSN 1815-2406

Book Section

Barnard, Rosanna C, Kiss, Istvan Z, Farmer, Simon F and Berthouze, Luc (2017) Clustered arrangement of inhibitory neurons can lead to oscillatory dynamics in a model of activity-dependent structural plasticity. In: van Ooyen, Arjen and Butz-Ostendorf, Markus (eds.) The rewiring brain: a computational approach to structural plasticity in the adult brain. Oxford: Academic Press, pp. 123-154. ISBN 9780128037843

Campillo-Funollet, Eduard (2017) Finding home on Twitter. In: Barrios Aquino, Marianela, Campillo-Funollet, Eduard, Daw, Naomi, Jha, Ketan, Logan Miller, Myles, Neale, Alexa and Ottway, Tom (eds.) Beyond the boundaries of home: interdisciplinary approaches. University of Sussex Library, Brighton, UK, pp. 24-38. ISBN 9780995786226

Dashti, Masoumeh and Stuart, Andrew (2017) The Bayesian approach to inverse problems. In: Ghanem, Roger, Higdon, David and Owhadi, Houman (eds.) Handbook of uncertainty quantification. 978-3319123844 . Springer International Publishing, Cham, Switzerland, pp. 1-118. ISBN 9783319112596

During, Bertram, Georgiou, Nicos and Scalas, Enrico (2017) A stylised model for wealth distribution. In: Akura, Yuji and Kirman, Alan (eds.) Economic Foundations of Social Complexity Science. Springer Singapore, Singapore, pp. 95-117. ISBN 9789811057045

Düring, Bertram, Miles, James and Hendricks, Christian (2017) Sparse grid high-order ADI scheme for option pricing in stochastic volatility models. In: Erhhardt, Matthias, Gunther, Michael and ter Maten, E. Jan W. (eds.) Novel Methods of Computational Finance. The European Consortium of Mathematics in Industry, 25 . Springer International, pp. 295-312. ISBN 9783319612829

Dűring, Bertram and Heuer, Christof (2017) Essentially high-order compact schemes with application to stochastic volatility models on non-uniform grids. In: Erhhardt, Matthias, Gunther, Michael and ter Maten, E. Jan W (eds.) Novel Methods of Computational Finance. The European Consortium of Mathematics in Industry, 25 . Springer International, pp. 313-319. ISBN 9783319612829

Kiss, Istvàn, Berthouze, Luc, Miller, Joel C and Simon, Péter L (2017) Mapping out emerging network structures in dynamic network models coupled with epidemics. In: Masuda, Naoki and Holme, Petter (eds.) Temporal network epidemiology. Theoretical Biology . Springer, pp. 267-289. ISBN 9789811052866

Conference Proceedings

Argaez, Carlos, Hafstein, Sigurdur and Giesl, Peter (2017) Wendland functions a C++ code to compute them. SIMULTECH 2017, Madrid, Spain, 26/07/17 - 28/07/17. Published in: Proceedings of the 7th International Conference on Simulation and Modeling Methodologies, Technologies and Applications, 2017, Madrid, Spain. 323-330. SCITEPRESS, Madrid, Spain. ISBN 9789897582653

Reed, Darren S, Schneider, Aurel, Potter, Doug, Stadel, Joachim, Moore, Ben and Smith, Robert E (2017) The cosmic web of dwarf galaxies in a warm versus cold dark matter universe: mock galaxies in CDM and WDM simulations. The Fourteenth Marcel Grossmann Meeting, Rome, Italy, 12 – 18 July 2015. Published in: Proceedings of the MG14 Meeting on General Relativity. 2017 2453-2458. World Scientific ISBN 9789813226593

Book

Barrios Aquino, Marianela, Campillo-Funollet, Eduard, Daw, Naomi, Jha, Ketan, Logan Miller, Myles, Neale, Alexa and Ottway, Tom, eds. (2017) Beyond the boundaries of home: interdisciplinary approaches. University of Sussex Library, Brighton, UK. ISBN 9780995786226

Kiss, István, Miller, Joel C and Simon, Péter L (2017) Mathematics of epidemics on networks: from exact to approximate models. Interdisciplinary applied Mathematics, 46 . Springer International Publishing. ISBN 9783319508047

Thesis

Day, Stuart (2017) Topological and geometrical aspects of harmonic maps and related problems. Doctoral thesis (PhD), University of Sussex.

Morris, Charles Graham (2017) Mapping problems in the calculus of variations: twists, L1-local minimisers and vectorial symmetrisation. Doctoral thesis (PhD), University of Sussex.

Neofytou, Giannis (2017) Mathematical models of RNA interference in plants. Doctoral thesis (PhD), University of Sussex.

Parmar, Kiresh (2017) Time-delayed models of genetic regulatory networks. Doctoral thesis (PhD), University of Sussex.

Poole, Gary A (2017) Numerical analysis of an adjusted Cahn-Hilliard equation for binary image inpainting. Doctoral thesis (PhD), University of Sussex.

Rahman, Bootan Mohammed (2017) Dynamics of neural systems with time delays. Post-Doctoral thesis (PhD), University of Sussex.

Shahroozi, Nima (2017) Forecasting exchange rates: an application to the daily high and low. Doctoral thesis (PhD), University of Sussex.

Trott, Laurie Elizabeth (2017) A physical model describing the transport mechanisms of cytoplasmic dynein. Doctoral thesis (PhD), University of Sussex.

Yadollahi Farsani, Leila (2017) Topics in the calculus of variations: quasiconvexification of distance functions and geometry in the space of matrices. Doctoral thesis (PhD), University of Sussex.

This list was generated on Mon Oct 14 10:50:02 2019 BST.